# SDR SWAA2021110928812

- Difficulty date: October 9, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737*
- Aircraft serial: 32751
- Aircraft time: 61,436 hours, 30,960 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ENTRY DOOR CUT OUT STRINGER 7L AND BS 294.5 AT FWD GALLEY AREA ; 2021-466120 / [01] TOOK MEASURE OF THE CRACK IS L: 1.056 INCH ; LOCATED ENTRY DOOR CUT OUT STRINGER 7L AND BS 294.5 AT FWD GALLEY AREA ; P/N STRINGER AFFECTED IS 141A3120-12 IAW SRM B737-700 53-10-03-0I -1 FIG 2 ; TABLE 2 ;TOOL USED : CALIPER ; P/N : 700-113-10 ; S/N : 0016732 ; DUE DATE : 01/APR/22; CORRECTED STEP 37: PERFORMED REPAIR ON ENTRY DOOR CUT OUT STRINGER 7L AND BS 294.5 AT FWD GALLEY AREA IAW B737-700 SRM 53-00-03-2R-1. THIS REPAIR IS CATEGORY B AND FUTURE INSPECTION MUST BE REQUIRED. TOOL USED CALIPER ; P/N : 700-113-10 ; S/N : 0016732 ; DUE DATE : 01/APR/22. PERFORMED ULTRASONIC THICKNESS MEASURE DONE ON STRINGER 7L BS 294.5 IS 0.056 INCH. IAW NDT MANUAL 51-00-00 PART 4 PROCEDURE 3. TOOL USED: ULTRASONIC THICKNESS GAGE, P/N: 45MG, S/N: 130064101, CAL DUE DATE: 11-MAR-22 AND HFEC INSPECTION DONE ON CUT OUT EDGE AS PER BOEING NDT MANUAL 51-00-00 PART 6 PROCEDURE 23. CRACK INDICATIONS NOT FOUND. TOOL USED EDDY CURRENT INSTRUMENT P/N NORTEC500D S/N N500X1693P030456 DUE DATE: 30-NOV-21.MATERIAL USED: STRINGER SECTION(1E/A) IS: 7075T0-0.056 P/O: 2021 127971 AND CHANNEL(1E/A) , ANGLE(2E/A) IS: 7075T0-0.063 P/O: 2021 129486 SEE INDIVIDUAL SIGNOFFS BELOW.
